MAUDE Adverse Event Report: SMITH AND NEPHEW, INC. VISIONAIRE RT CUTTING BLOCK KIT - LGNP; PRSTHSIS,KNEE,PATELLOFMROTIBIAL,SMI-CNSTRND,CMNTD,POLYMR/METAL/POLYMER

SMITH AND NEPHEW, INC. VISIONAIRE RT CUTTING BLOCK KIT - LGNP; PRSTHSIS,KNEE,PATELLOFMROTIBIAL,SMI-CNSTRND,CMNTD,POLYMR/METAL/POLYMER
Catalog Number V0100023
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/14/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had a tibia fracture.
 
Additional Manufacturer Narrative
The associated visionaire cutting block kit was not returned for evaluation.Our investigation from our visionaire team noted that after evaluation, no root cause could be found for the complaint.All steps in the planning and design were within visionaire standards.A review of the manufacturing records for the listed batch did not reveal any deviation from the standard manufacturing processes.A clinical analysis noted that the reported fracture cannot be confirmed based solely on the provided images.In addition, without the requested explant, the visionaries¿ cutting plan, or the pre-revision x-rays, a thorough medical investigation cannot be conducted.No further investigation warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.Should additional information be received, the complaint will be reopened.We consider this investigation closed.

Brand Name
VISIONAIRE RT CUTTING BLOCK KIT - LGNP
Common Device Name
PRSTHSIS,KNEE,PATELLOFMROTIBIAL,SMI-CNSTRND,CMNTD,POLYMR/METAL/POLYMER
Manufacturer (Section D)
SMITH AND NEPHEW, INC.
1450 brooks road
memphis, tennessee
memphis 38116
MDR Report Key7945158
Report Number1020279-2018-02115
Device Sequence Number19210957
Product Code JWH
UDI-Device Identifier03596010653147
UDI-Public03596010653147
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082358
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberV0100023
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/14/2018
Supplement Date Received by Manufacturer09/14/2018
Initial Report FDA Received Date10/08/2018
Supplement Report FDA Received Date12/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;